# SDR UP801922

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Connector
- Part number: 6223975005
- Condition: Shorted
- Location: Flight Deck
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED, DESENDING THROUGH 18,000 FT, GOT RED FLAG ON FIRST OFFICER'S ALTIMETER, STARTED TO SMELL ELECTRICAL SMOKE.  TURNED OFF RIGHT EFIS MASTER, SMOKED STOPPED.  REMOVED CANNON PLUG AND CLEANED MOISTURE ON IT AND REMOVED AND REPLACED FIRST OFFICERS ALTIMETER.  GROUND CK OK.
